File Download
  • No File Attached
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: A Lyapunov-type condition for robust feedback stability of delay control systems
  • Basic View
  • Metadata View
  • XML View
TitleA Lyapunov-type condition for robust feedback stability of delay control systems
 
AuthorsLee, RCH1
Wong, CW1
Xu, CZ2
Yim, LH1
Yung, SP1
 
KeywordsLyapunov Function
Robust Stabilizability
Selection Theorem
Time-Delay Systems
 
Issue Date2006
 
PublisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/
 
CitationIma Journal Of Mathematical Control And Information, 2006, v. 23 n. 1, p. 97-111 [How to Cite?]
DOI: http://dx.doi.org/10.1093/imamci/dni046
 
AbstractIn this paper, we show that a delay control system can be robustly stabilized by certain closed-loop feedback if a Lyapunov-type condition is fulfilled. Copyright 2006 Oxford University Press.
 
ISSN0265-0754
2012 Impact Factor: 0.741
2012 SCImago Journal Rankings: 0.642
 
DOIhttp://dx.doi.org/10.1093/imamci/dni046
 
ISI Accession Number IDWOS:000247071000006
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorLee, RCH
 
dc.contributor.authorWong, CW
 
dc.contributor.authorXu, CZ
 
dc.contributor.authorYim, LH
 
dc.contributor.authorYung, SP
 
dc.date.accessioned2012-08-08T08:40:38Z
 
dc.date.available2012-08-08T08:40:38Z
 
dc.date.issued2006
 
dc.description.abstractIn this paper, we show that a delay control system can be robustly stabilized by certain closed-loop feedback if a Lyapunov-type condition is fulfilled. Copyright 2006 Oxford University Press.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationIma Journal Of Mathematical Control And Information, 2006, v. 23 n. 1, p. 97-111 [How to Cite?]
DOI: http://dx.doi.org/10.1093/imamci/dni046
 
dc.identifier.doihttp://dx.doi.org/10.1093/imamci/dni046
 
dc.identifier.epage111
 
dc.identifier.hkuros124435
 
dc.identifier.isiWOS:000247071000006
 
dc.identifier.issn0265-0754
2012 Impact Factor: 0.741
2012 SCImago Journal Rankings: 0.642
 
dc.identifier.issue1
 
dc.identifier.scopuseid_2-s2.0-33644809642
 
dc.identifier.spage97
 
dc.identifier.urihttp://hdl.handle.net/10722/156158
 
dc.identifier.volume23
 
dc.languageeng
 
dc.publisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/
 
dc.publisher.placeUnited Kingdom
 
dc.relation.ispartofIMA Journal of Mathematical Control and Information
 
dc.relation.referencesReferences in Scopus
 
dc.subjectLyapunov Function
 
dc.subjectRobust Stabilizability
 
dc.subjectSelection Theorem
 
dc.subjectTime-Delay Systems
 
dc.titleA Lyapunov-type condition for robust feedback stability of delay control systems
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Lee, RCH</contributor.author>
<contributor.author>Wong, CW</contributor.author>
<contributor.author>Xu, CZ</contributor.author>
<contributor.author>Yim, LH</contributor.author>
<contributor.author>Yung, SP</contributor.author>
<date.accessioned>2012-08-08T08:40:38Z</date.accessioned>
<date.available>2012-08-08T08:40:38Z</date.available>
<date.issued>2006</date.issued>
<identifier.citation>Ima Journal Of Mathematical Control And Information, 2006, v. 23 n. 1, p. 97-111</identifier.citation>
<identifier.issn>0265-0754</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156158</identifier.uri>
<description.abstract>In this paper, we show that a delay control system can be robustly stabilized by certain closed-loop feedback if a Lyapunov-type condition is fulfilled. Copyright 2006 Oxford University Press.</description.abstract>
<language>eng</language>
<publisher>Oxford University Press. The Journal&apos;s web site is located at http://imamci.oxfordjournals.org/</publisher>
<relation.ispartof>IMA Journal of Mathematical Control and Information</relation.ispartof>
<subject>Lyapunov Function</subject>
<subject>Robust Stabilizability</subject>
<subject>Selection Theorem</subject>
<subject>Time-Delay Systems</subject>
<title>A Lyapunov-type condition for robust feedback stability of delay control systems</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1093/imamci/dni046</identifier.doi>
<identifier.scopus>eid_2-s2.0-33644809642</identifier.scopus>
<identifier.hkuros>124435</identifier.hkuros>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-33644809642&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>23</identifier.volume>
<identifier.issue>1</identifier.issue>
<identifier.spage>97</identifier.spage>
<identifier.epage>111</identifier.epage>
<identifier.isi>WOS:000247071000006</identifier.isi>
<publisher.place>United Kingdom</publisher.place>
</item>
Author Affiliations
  1. The University of Hong Kong
  2. null